# SDR SWAA2022081635464

- Difficulty date: July 27, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FWD LAV A FLOOR PANEL 2022-368511 / [01] TOOL USED CALIPER P/N 500-464 S/N 15331926 DUE DATE: 28 SEP 22.;[02] TOOL USED: 91847 S/N AE-409316 DUE DATE 06-JUN-23.;[03] REPAIRED LAVATORY A BOTTOM AREA AT FWD GALLEY AREA IAW B737-700 AMM 25-00-00-300-801. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED LAVATORY A BOTTOM AREA AT FWD GALLEY AREA IAW B737-700 AMM 25-00-00-300-801. SEE INDIVIDUAL SIGNOFFS BELOW.
